Facebook Pixel
EmpowHER Guest

Unexpected pregnancy

By Anonymous June 19, 2016 - 2:38am
Rate This

My roommate had unprotected sex with his girlfriend, due to condom break,on the 28th of may 2016 She immediately took postinor2 afterwards, then on the 11th of june she see her period according to her story, now she is weak and claims to be vomiting, is it possible she could be pregnant?

Add a Comment1 Comments


Hello and welcome to EmpowHer,
Postinor 2, just like all emergency contraception, causes side effects. Side effects include:
--vaginal bleeding a few days later (not a regular period)
--tender breasts
--disrupted menstrual cycle

She is not necessarily pregnant. She is likely experiencing the side effects of the drug. Keep in mind that her next period can be irregular or late, but that can also be caused by Postinor 2. If she is still worried about pregnancy after learning of these facts. She can take a pregnancy test after her next period.

June 19, 2016 - 10:45am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!